The universe in the Logunov metric with a nonuniform scalar field

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)831-833
Number of pages3
JournalRussian Physics Journal
Volume45
Issue number8
Publication statusPublished - 2002

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

The universe in the Logunov metric with a nonuniform scalar field. / Lasukov, V. V.

In: Russian Physics Journal, Vol. 45, No. 8, 2002, p. 831-833.

Research output: Contribution to journalArticle

@article{7c4b3038d4b64b2ebff1a6de0047a070,
title = "The universe in the Logunov metric with a nonuniform scalar field",
author = "Lasukov, {V. V.}",
year = "2002",
language = "English",
volume = "45",
pages = "831--833",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "8",

}

TY - JOUR

T1 - The universe in the Logunov metric with a nonuniform scalar field

AU - Lasukov, V. V.

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=27844499356&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27844499356&partnerID=8YFLogxK

M3 - Article

VL - 45

SP - 831

EP - 833

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 8

ER -